MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL DIAM.B.S.PREP.CONIC. FG M 010; INSTRUMENT, DIAMOND, DENTAL

MAILLEFER INSTRUMENTS HOLDING SARL DIAM.B.S.PREP.CONIC. FG M 010; INSTRUMENT, DIAMOND, DENTAL
Catalog Number F016734201000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a diam.B.S.Prep.Conic.Fg m 010 bur broke during use.The user does not know what happened to the broken part.It is assumed that they were swallowed by the patient.Further information requested.
 
Additional Manufacturer Narrative
Investigation: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused bur is available for evaluation.Nothing unusual to report was found during dhr review (batch #1876802).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique (motor setting not communicated), overuse (number of uses not communicated), excessive wear, or material issue (no analysis of the broken fragments possible).Root causes are not identified.

Brand Name
DIAM.B.S.PREP.CONIC. FG M 010
Common Device Name
INSTRUMENT, DIAMOND, DENTAL
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20872773
Report Number8031010-2024-00157
Device Sequence Number12969593
Product Code DZP
UDI-Device IdentifierJ003F0167342010001
UDI-PublicJ003F0167342010001
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberF016734201000
Device Lot Number1876802
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown